Home Health & Wellbeing
If you need urgent support, call 999 or go to your nearest A&E. To contact our Crisis Messenger (open 24/7) text THEMIX to 85258.
Read the community guidelines before posting ✨

period problems

Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
hey :) im srry if this is too icky!
The situation is, i've been on the pill for four months now, and ever since i've been on the pill, i've noticed that my periods are alot heavier and actually have blood clots in it, some actually measuring to about 5 cm each, i've never had this problem before I went on.

I lost my virginity about the same time I went on the pill, the first time I had unprotected sex but i took the morning after pill about 12-24 hours after. I didnt have sex untill I went on the pill. Me and my boyfriend lost our virginty together, so i know its not down to STI'S or anything of the sort.

I dont know if its due me started to have sex, as I started to have sex around the the time I went on the pill, or if its down to the pill.....all I want to know is this normal? Im due to start my 5th pack on monday, and im thinking about not taking it, to se if my periods go back to normal. My mum knows about this, and has advised me to keep with the pill, as i would start to mess my boy up abit....and she also thinks its normal....

Another thing! me and my boyfriend dont use condoms as he cant wear them. Im sorry about the (maybe) unnecessary details, but I wanted to have everything in, just incase it had an effct.

Comments

  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    I think if your worried its probably best to go to see the doctor as they might be able to help and advise you what to do.

    It could just be conincidence my periods randomly got more painful and heavier when i was about 16 but i've also found that they have changed pattern after each time i've taken the MAP so it might be that a well. Or it might be something to do with the pill its self.
  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    I think you may be right...i've got a feeling its nothing really...its just worrying really all of a sudden getting these bood clots...
  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    I also had these clots when i first went on the pill! they lasted for about a year or so, but then my periods settled and became really light, they did scare me at first also (specially when your wearing pads! lol) - it also may be worth trying a different brand of pill if your periods become heavier? i started off on mycrogynion but ive now switched to cerazette and am much happier :D
  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    ahhh! that could be the problem then! just checked which ones im on and im on microygnon also, looks like i will be switching!
    its just a very scarey thing if you've never had them before :| it isnt much nicer when your wearing tampons, trust me...
    but thanks for all your help :)
Sign In or Register to comment.